# SDR SWAA2024080704743

- Difficulty date: June 22, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 66,603 hours, 39,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED UPPER DOOR CUT OUT AT LEVEL STA 460 AND BTW STR 18R TO STR 19R AND WL 195 FWD CARGO COMPARTMENT 2024-404974<[01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 23-JAN-25.;[02] REPLACED WEB LOCATED UPPER DOOR CUT OUT BTW BS 440 TO BS 492.4 AND BTW STR 18R TO STR 19R AND WL 195 FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A8110 REV - AND DWG 143A8111 REV A. SEE INDIVUAL SIGN OFFS BELOW;[03] CERTIFIED STEP 2 RII ACCOMPLISHED
